# SDR CA090609003

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,547 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB4TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 351153963
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSP CRACKS WERE FOUND ON THE RT OTBD FLAP INBD TRACK (LOWER ATTACHMENT) BRACKETS. FURTHER INSP REVEALED THAT THE LWR 2 RIVETS ON EACH OF THE FWD ATTACHMENT BRACKETS WERE NO LONGER HOLDING, 3 RIVETS WERE SHEARED AND THE SECOND RIVET FROM THE BOTTOM ON THE OTBD BRACKET HAD PULLED THROUGH THE REAR SPARE CAUSING DAMAGE TO THE SPARE.
